# SDR 9507093208

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 10033-15367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON STR 41L AND 43L.  CORROSION IS LOCALIZED AROUND FASTENERS COMMON TO FUSELAGE SKIN.  CORROSION ON STR 41L EXISTS BETWEEN FRAMES 25 AND 35.  CORROSION ON STR 43L IS LOCATED BETWEEN FRAMES 29 AND 34.  REPAIRED PER NWA EA 32-97848.  SERIAL NR 32 CHANGED TO 107.
